MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; DJO EMPOWR KNEETM TIBIAL TEMPLATE, 9 LEFT

ENCORE MEDICAL L.P. DJO SURGICAL; DJO EMPOWR KNEETM TIBIAL TEMPLATE, 9 LEFT
Catalog Number 801-05-364
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Complaint - a few pieces of metal detached from the tibial plate.30 minute delay in surgery.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2024-00883; 801-05-364, s303-broke/cracked/damaged, instrument failure.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
DJO EMPOWR KNEETM TIBIAL TEMPLATE, 9 LEFT
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key23519103
Report Number1644408-2025-01595
Device Sequence Number9954781
Product Code FZX
UDI-Device Identifier00190446239062
UDI-Public00190446239062
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K171991
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number801-05-364
Device Lot Number378P1850
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown